# SDR AWXA960067

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 65C352825
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND CRACK INDICATION NOTED BOTTOM LEFT E-F WINDOW POST.  ACCESS REQUIRED TO DETERMINE EXTENT OF CRACK.  REPAIRED LEFT E-F WINDOW POST IAW EO 53-11-07.  (M)
